# SDR DL72W001707

- Difficulty date: August 14, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 58,035 hours, 39,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV4 CK, 1 INCH CRACK IN NR 11 SPOILER ACTUATOR FITTING I/B ATTACH ANGLE AT LOWER BOLT.  REPLACED ANGLE PER MM 57-42-0.
